Reliability problem on all pairs quickest paths

Springer-Verlag Lecture Notes in Computer Science, vol. 2660, pp. 518-523, Jun. 2003 (SCI)

Young-Cheol Bang, Hyunseung Choo, and Youngsong Mun


The reliability problem of the quickest path deals with the transmission of a message of size σ from a source to a destination with both the minimum end-to-end delay and the reliability of the path over a network with bandwidth, delay, and probability of fault free on the links. For any value of message size σ, we propose O(n 2 tm) time algorithm for all-pairs quickest most reliable path problem, where n and m are the number of nodes and the number of arcs or links in the network, respectively.





View Full Text